# SDR SWAA2013090519876

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 83,614 hours, 63,103 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: I0761
- Condition: Faulty
- Location: Rt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER TO FROM SAT MOST INBD FLIGHT RT WING SPOILER REMAINED UP 4-5 INCHES, REMAINED SO REST OF FLIGHT.  R&R NR 6 SPOILER ACTUATOR IAW MM.
